Open Access
Translator Disclaimer
November 2018 Uniqueness of some di¤erential polynomials of meromorphic functions
Kuldeep Singh Charak, Banarsi Lal
Hiroshima Math. J. 48(3): 347-361 (November 2018). DOI: 10.32917/hmj/1544238032

Abstract

In this paper, we prove some uniqueness results which improve and generalize several earlier works. Also, we prove a value distribution result concerning $f^{(k)}$ which is related to a conjecture of Fang and Wang [A note on the conjectures of Hayman, Mues and Gol’dberg, Comp. Methods, Funct. Theory (2013) 13, 533–543].

Citation

Download Citation

Kuldeep Singh Charak. Banarsi Lal. "Uniqueness of some di¤erential polynomials of meromorphic functions." Hiroshima Math. J. 48 (3) 347 - 361, November 2018. https://doi.org/10.32917/hmj/1544238032

Information

Received: 12 June 2017; Revised: 1 July 2018; Published: November 2018
First available in Project Euclid: 8 December 2018

zbMATH: 07032362
MathSciNet: MR3885266
Digital Object Identifier: 10.32917/hmj/1544238032

Subjects:
Primary: 30D30, 30D35

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.48 • No. 3 • November 2018
Back to Top